Is anyone taking Mestinon (Pyridostigmin) for Dysautonomia? It's an off-label treatment normally used for Myasthenia Gravis, but I was just wondering if anyone has had any luck with it. I'd appreciate any comments.
I have been on 60mg Mestinon bid for the past 3 years. It has made so much difference in my life. The blood doesn't pool in my ankles so much, so I can stand longer and don't have to wear the compression I wore for 5 years. It was a little rough for my stomach to get used to it, but it has been worth it!!
I didn't see your response, so I cannot tell you why it would have been removed. I know the moderators do the best they are able to though. If you are concerned, you can contact Med Help through the "contact us" link at the bottom of your page.
I really don't remember how long it took before I start to see some results, but it wasn't too long. I started out with just one pill a day, and it did bother my stomach for awhile. But I soon got used to it and then added an additional pill.
I do take other meds--Nadolol and Cymbalta--for both my POTS/Autonomic Dysfunction/whatever name I feel like calling it that day, as well as for Small Fiber Neuropathy. I have been on lots of different meds over the years, but this is what is currently working for me.
I've been on Mestinon for 2.5 years. It was great but I keep having to up the dose (I have almost no autonomic nerves left, so Mestinon can only do so much). I noticed a difference a couple hours after my first dose. It's worth a try!
hi... i have been suffering from Myathenia Gravis for over a year now. I have been on T.Mestinon since then.But over last two months i have developed some serious side effects like
• Severe Dandruff and hair fall
• 15 kg weight gain in 10 months
• And Red color stretch marks all over the thighs spreading to leg, breast, and other parts of the body
did u have any such problems what did u do to overcome it.
My Dad was diagnosed with MG a week ago. He was bed ridden and had trouble swallowing and could not keep his eyes focused. He has been on mestinon for five days. On day four he could keep his eyes focused but now on day five he has a fever and sleeps non stop. How long should I wait for mestinon to work? He is on five daily doses of 60mg.
I have just been put on Mestinon for Postural Orthostatic Tachycardia Syndrome (HyperAdrenergic type) to help with muscle weakness and hopefully help the pathway to the nerves in my bloodvessels in my legs, so they can constrict when I stand up, instead of letting blood pool in my legs. Just diagnosed two weeks ago.
Only thing that helps is compression hose from ankles to waist. Anyone had luck with mestinon? I am starting at a very low dose as I am really sensitive to meds. Tried Aldomet(Methydopa), could not tolerate...too tired and brain dead feeling.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.